# SDR DL72S962779

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY PACK AND BATTERY RACK FOR RIGHT AFT OVERWING EMERGENCY EXIT LIGHT, LIGHT OPERATES NORMALLY.
